Completions of Uniform Convergence Spaces.

Ellen E. REED

Mathematische Annalen (1971)

  • Volume: 194, page 83-108
  • ISSN: 0025-5831; 1432-1807/e

How to cite


REED, Ellen E.. "Completions of Uniform Convergence Spaces.." Mathematische Annalen 194 (1971): 83-108. <>.

author = {REED, Ellen E.},
journal = {Mathematische Annalen},
pages = {83-108},
title = {Completions of Uniform Convergence Spaces.},
url = {},
volume = {194},
year = {1971},

AU - REED, Ellen E.
TI - Completions of Uniform Convergence Spaces.
JO - Mathematische Annalen
PY - 1971
VL - 194
SP - 83
EP - 108
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.